CSpace
Topological Entropy of a Class of Subshifts of Finite Type
Xu, Jin Zhong; Wang, Lan Yu
2018
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES
Volume34Issue:12Pages:1765
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33500
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu, Jin Zhong,Wang, Lan Yu. Topological Entropy of a Class of Subshifts of Finite Type[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,2018,34(12):1765.
APA Xu, Jin Zhong,&Wang, Lan Yu.(2018).Topological Entropy of a Class of Subshifts of Finite Type.ACTA MATHEMATICA SINICA-ENGLISH SERIES,34(12),1765.
MLA Xu, Jin Zhong,et al."Topological Entropy of a Class of Subshifts of Finite Type".ACTA MATHEMATICA SINICA-ENGLISH SERIES 34.12(2018):1765.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, Jin Zhong]'s Articles
[Wang, Lan Yu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, Jin Zhong]'s Articles
[Wang, Lan Yu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, Jin Zhong]'s Articles
[Wang, Lan Yu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.